Browse Title Index

Issue Title
Vol 4 (1956) A characterization of the intersection of $L^1$-spaces Details   PDF
Sigurdur Helgason
Vol 118, No 2 (2016) A Characterization of Totally Real Carleman Sets and an Application to Products of Stratified Totally Real Sets Abstract
Benedikt S. Magnusson, Erlend Fornæss Wold
Vol 108, No 1 (2011) A charaterization of commutators for parabolic singular integrals Abstract   PDF
Yanping Chen, Yong Ding
Vol 46 (1980) Acknowledgement of priority: Second derivates of convex functions. Details   PDF
R. M. Dudley
Vol 108, No 2 (2011) A classic Morita equivalence result for Fell bundle $C^*$-algebras Abstract   PDF
Marius Ionescu, Dana P. Dilliams
Vol 45 (1979) A classification of ideals in crossed products. Details   PDF
Dorte Olesen
Vol 121, No 1 (2017) A classification of $\mathbb{C}$-Fuchsian subgroups of Picard modular groups Abstract
Jouni Parkkonen, Frédéric Paulin
Vol 106, No 1 (2010) A class of hypergraphs that generalizes chordal graphs Abstract   PDF
Eric Emtander
Vol 23 (1968) A Class of Rings Having All Singular Simple Modules Injective. Details   PDF
J. S. Alin, E. P. Armendariz
Vol 47 (1980) A class of symmetric 2-bases. Details   PDF
Torleiv Klove
Vol 20 (1967) A Closure Problem for Spaces of Infinitely Differentiable Functions. Details   PDF
Gösta Wahde
Vol 75 (1994) A Combinatorial Proof of the Existence of the Generic Hecke Algebra and $R$-Polynomials. Details   PDF
Kimmo Eriksson
Vol 91, No 2 (2002) A compactification of the space of twisted cubics Abstract   PDF
I. Vainsencher, F. Xavier
Vol 58 (1986) A comparison between the closed modular ideals in $l^1(w)$ and $L^1(w)$ Details   PDF
Hakan Hedenmalm
Vol 117, No 1 (2015) A Complex of Modules and Its Applications to Local Cohomology and Extension Functors Abstract
Kamal Bahmanpour
Vol 7 (1959) A Condition for $C$-Summability of Negative Order. Details   PDF
A. F. Andersen
Vol 2 (1954) A conjecture concerning rational points on cubic curves Details   PDF
Ernst S. Selmer
Vol 59 (1986) A conjecture of Grünbaum on common transversals. Details   PDF
Meir Katchalski
Vol 65 (1989) A construction of analogs of the Bloch-Wigner function. Details   PDF
Zdzislaw Wojtkowiak
Vol 104, No 1 (2009) A continuous spectrum for nonhomogeneous differential operators in Orlicz-Sobolev spaces Abstract   PDF
Mihai Mihailescu, Vicentiu Radulescu
Vol 84, No 1 (1999) A convergence result for square roots of the Poisson kernel in the bidisk Details   PDF
Jan-Olav Rönning
Vol 29 (1971) A Convergence Theorem for Measures in Regular Hausdorff Spaces. Details   PDF
Peter Gänssler
Vol 3 (1955) A correction to "On convex cones" Details   PDF
Lennart Sandgren
Vol 69 (1991) A counterexample to the seperation of semialgebraic sets. Details   PDF
E. Fortuna, M. Galbiati
Vol 22 (1968) A Covering Property of Simplexes. Details   PDF
Ky Fan
26 - 50 of 2689 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.